# SDR SWIA200718526

- Difficulty date: May 31, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 8,360 hours, 7,276 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Corroded
- Location: Pcu Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCU LINK BEARINGS AND AFT ATTACH BOLTS ARE CORRODED, DISCOVERED AT C-CHECK.  INSTALLED NEW LEFT AILERON PCU OUTPUT LINKS PER CRJ200 AMM 27-14-015-400-801.
